Digoxin -- quinidine interaction.
Аннотация
A patient with chronic paroxysmal atrial fibrillation, receiving maintenance doses of digoxin, was admitted for addition of quinidine therapy. With stable serum digoxin levels, the institution of oral quinidine sulfate resulted in a rise in the serum digoxin level in less than 24 hours. The serum digoxin concentration increased more than threefold before digoxin was discontinued. The rise and fall of the digoxin serum concentration appeared to correlate directly with an increase and decrease in the PR interval. With the reinstitution of digoxin at lower doses, apparently stable therapeutic levels of both digoxin and quinidine were achieved. However, discontinuation of quinidine alone was followed by a prompt fall in the serum digoxin level. This study demonstrates that quinidine produces a significant increase in the serum digoxin level. The increased digoxin concentration appears to correlate with enhanced electrophysiologic effects of digoxin and emphasizes the caution required when these two drugs are used simultaneously.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.